MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC SUTURELOOP HI-FI SUTURE; WHITE/BLUE UHMWPE POLYBLEND BRAIDED NON-ABSORBABLE WHIP STITCH SUTURE

RIVERPOINT MEDICAL LLC SUTURELOOP HI-FI SUTURE; WHITE/BLUE UHMWPE POLYBLEND BRAIDED NON-ABSORBABLE WHIP STITCH SUTURE
Model Number HL200
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter: "received incorrect suture in box no interaction with patient, customer noticed upon opening box".
 
Additional Manufacturer Narrative
The dhr and post-production records were reviewed and there were no issues noted with the lot during production.There was no evidence that the device failed to meet specifications, and the report could not be substantiated.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employeees that riverpoint medical or its employees has cause or contributed to the event described in the report.Riverpoint medical filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by fda.

Brand Name
SUTURELOOP HI-FI SUTURE
Common Device Name
WHITE/BLUE UHMWPE POLYBLEND BRAIDED NON-ABSORBABLE WHIP STITCH SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave.
portland, or 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave.
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave.
portland, OR 97232
MDR Report Key23686947
Report Number3006981798-2025-00049
Device Sequence Number17615383
Product Code GAT
UDI-Device Identifier00810020085846
UDI-Public00810020085846
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K252201
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHL200
Device Lot Number25051516
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown